# SDR AALA202412137890

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 67,130 hours, 39,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS 2L FLASHLIGHT IS INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT AT 2L DOOR. IAW GPM 17.11.4B8.
